# SDR SCNA20201116238

- Difficulty date: October 12, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM, STA 986.5, RBL 19 TO RBL 44, WL 208.  CORROSION ON STA 986.5 FLOOR BEAM UPPER CHORD RBL 19-44, WL 208 FOUND TO BE OUT OF LIMITS, DUE TO NO SRM ALLOWABLE LIMITS FOR DAMAGE ON EXISTING REPAIRS.  ALL WORK WILL BE ACCOMPLISHED ON CARD ID NR 00295.
